# SDR SWIA200210887

- Difficulty date: May 30, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 9,340 hours, 13,905 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE A STRONG ELECTRICAL ODOR IN THE COCKPIT LASTED 1 MINUTE.  NO ABNORMAL INDICATIONS ON GAUGES OR ELECTRICAL PANEL.  LOWERED AND INSPECTED OVERHEAD AND CIRCUIT BREAKER PANELS.  REMOVED PILOT AND COPILOT SIDE CONSOLE PANELS, INSPECTED FOR SIGN OF OVERHEATED AND BURNED WIRES AND ELECTRICAL COMPONENTS.  NO DISCREPANCIES NOTED.
